Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Aug 9, 2012, 6:05 AM EDT for Franklin County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 6:05 AM EDT (10:05 UTC)
- Expired
- Aug 9, 2012, 6:30 AM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
County Franklin County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2252 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235 WWUS81 KILN 091005 SPSILN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 605 AM EDT THU AUG 9 2012 INZ058-059-066-091030- UNION IN-FRANKLIN IN-FAYETTE IN- 605 AM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE...NORTHERN FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 630 AM EDT... AT 606 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUENA VISTA...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN FRANKLIN...SOUTHERN FAYETTE AND SOUTHWESTERN UNION COUNTIES... INCLUDING HAMBURG...BUENA VISTA...ANDERSONVILLE...PEPPERTOWN... LAUREL...COLUMBIA...METAMORA...ALPINE...DUNLAPSVILLE...MOUNDS STATE RECREATION AREA...BLOOMING GROVE AND NULLTOWN. LAT...LON 3967 8503 3946 8492 3935 8530 3956 8531 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 9, 4:28 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 9, 4:28 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 428 AM EDT THU AUG 9 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL BE STALLED OVER THE OHIO VALLEY FROM SOUTHWEST TO NORTHEAST TODAY AND TONIGHT. SURFACE LOW PRESSURE WILL RIDE ALONG THIS BOUNDARY TONIGHT AND STRENGTHEN AS AN ENERGETIC UPPER LEVEL LOW CLOSES IN FROM THE NORTHWEST. SIGNIFICANTLY COOLER AIR WILL BE PULLED IN ON THE NORTHWEST FLOW AS THE SYSTEM SPINS OVER THE GREAT LAKES REGION FRIDAY AND EXIT ON SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DIFFICULT FORECAST IS IN STORE FOR TODAY AS MODELS ARE ALL SHOWING RAINFALL FOR ENTIRE CWA BUT IT WILL LIKELY TAKE UNTIL LATE IN THE SOUTHEAST AND MUCH OF NORTHERN KENTUCKY BEFORE RAIN TAKES HOLD HERE. DEFORMATION ZONE ALONG THE STALLED BOUNDARY APPEARS TO RUN FROM LERI SW TO THE ST LOUIS AREA. AM NOT SEEING A TREMENDOUS AMOUNT OF LOW LEVEL FORCING IN THE WARM SECTOR AHEAD OF THESE STORMS. SPILLOVER CLOUD COVER SHOULD LIMIT THE AMOUNT OF DIURNAL HEATING AND ASSOCIATED ENERGY AVAILABLE FOR THE STORMS TO TAP THIS AFTERNOON AND EVENING. ALL THIS BEING SAID...DAMAGING WINDS WITH THESE STORMS...AND INTERSECTING BOUNDARIES PRODUCING DEEP CONVECTION COULD CREATE A THREAT FOR SEVERE WEATHER AT ALMOST ANY TIME TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... FORECAST IS EVOLVING AS EXPECTED WITH A SHARPLY AMPLIFYING SURFACE LOW THIS EVENING AND OVERNIGHT AS THE UPPER LOW STRENGTHENS WHILE CROSSING EAST THROUGH THE LOWER GREAT LAKES. THE RESULTANT STORMS ALONG THE SURFACE BOUNDARY WILL MOVE EAST WITH THE ONRUSH OF MUCH COLDER AIR ON FRIDAY MORNING. HAVE LOWERED THE CHANCE OF RAIN SIGNIFICANTLY AND QUICKLY WITH THE COMING OF DAYLIGHT ON FRIDAY. WRAP AROUND SHOWERS ARE A POSSIBILITY WITH THIS SYSTEM...BUT WILL LACK ANY DEPTH TO PRODUCE THUNDER AND I HAVE REMOVED THUNDER FROM THE FORECAST BEYOND FRIDAY EVENING AND EXPECT IT WILL BE EVEN EARLIER IN THE DAY THAT THE NECESSARY INGREDIENTS FOR DEEP CONVECTION PULL TO THE NORTHEAST. AN UNUSUALLY - AT LEAST FOR THIS SUMMER - COOL AIRMASS WILL BE PULLED INTO THE REGION AS THE SYSTEM EXITS. HIGHS WILL BE HARD PRESSED TO REACH TOO FAR INTO THE 70S ON FRIDAY WITH THE RAINFALL AND COLD AIR. FRIDAY NIGHTS LOWS IN THE UPPER 50S WILL ALSO BE A WELCOME RELIEF. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA. EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT WEEK WITH TEMPERATURES BACK IN THE 80S. ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY HIGH AT THIS TIME. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... AREA OF CONVECTION CONTINUES TO WORK THRU THE NRN TAFS. INTENSITY TREND IS DOWNWARD...BUT HAVE SOME TS MENTION IN THE NRN TAFS FOR THE FIRST COUPLE OF HOURS OF THE TAF. H5 S/W SWINGS UP THE OH VALLEY TODAY ALONG WITH A CDFNT. ALREADY SEEING ADDITIONAL TS ACTIVITY OUT OF IN/IL IN ASSOCIATION WITH THIS. MODELS BRING THIS ACTIVITY ACROSS THE TAFS DURING THE MORNING HOURS. IT THEN LOOKS LIKE THIS CONVECTION MIGHT BECOME A LITTLE MORE ISOLATED DURING THE AFTN HOURS. CDFNT THEN PUSHES IN INTO THE TAFS AFT 06Z. EXPECT MORE TS WITH THIS FEATURE...BUT ONLY HAVE VCTS FOR THIS ATTM. WILL PROBABLY ADD A TEMPO WITH THE NEXT PACKAGE. .OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...KURZ AVIATION...SITES
Hazardous weather outlook, Aug 9, 5:09 AM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 509 AM EDT THU AUG 9 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-100915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 509 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WEST OF THE REGION WILL CONTINUE TO MOVE THROUGH THE OHIO VALLEY THIS MORNING. EAST OF THE FRONTAL BOUNDARY AND THESE STORMS...THE ATMOSPHERE WILL DESTABILIZE THIS AFTERNOON AND COULD SUPPORT STRONGER THUNDERSTORMS. THE MORE WIDESPREAD ACTIVITY WILL OCCUR THIS EVENING AS LOW PRESSURE RIDES ALONG THE BOUNDARY AND INTERACTS WITH AN UPPER LEVEL LOW. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.
In the hours before
Local storm report, Aug 9, 12:58 AM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM HAIL LEBANON 39.43N 84.21W
08/09/2012 U0.75 INCH WARREN OH PUBLIC
&&Local storm report, Aug 9, 1:08 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
108 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND DMG 4 S WAYNESVILLE 39.47N 84.10W
08/09/2012 WARREN OH PUBLIC
SEVERAL TREES DOWN NEAR OREGONIA.
&&Local storm report, Aug 9, 1:13 AM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM HAIL 1 ENE WAYNESVILLE 39.54N 84.07W
08/09/2012 E0.88 INCH WARREN OH PUBLIC
1256 AM HAIL 5 ENE SPRINGBORO 39.60N 84.16W
08/09/2012 M0.88 INCH MONTGOMERY OH PUBLIC
0100 AM HAIL BELLBROOK 39.64N 84.09W
08/09/2012 M0.75 INCH GREENE OH TRAINED SPOTTER
&&
JOHNFSpecial weather statement, Aug 9, 1:23 AM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 123 AM EDT THU AUG 9 2012 OHZ053-054-062-063-090600- CLARK OH-FAYETTE OH-GREENE OH-MADISON OH- 123 AM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON...GREENE... NORTHWESTERN FAYETTE AND CLARK COUNTIES THROUGH 200 AM EDT... AT 120 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WILBERFORCE...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CEDARVILLE... JAMESTOWN...SPRINGFIELD AND SOUTH CHARLESTON. ALSO...SNYDERVILLE...JOHN BRYAN STATE PARK...HUSTEAD...CLIFTON... SPRINGFIELD MUNICIPAL AIRPORT...BELL CENTER...PITCHIN AND SELMA ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4000 8373 3975 8342 3960 8384 3983 8407
Special weather statement, Aug 9, 1:57 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 AM EDT THU AUG 9 2012
OHZ045-053>055-064-090630-
CLARK OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-UNION OH-
157 AM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...
NORTHWESTERN PICKAWAY...MADISON...WESTERN FRANKLIN AND NORTHEASTERN
CLARK COUNTIES THROUGH 230 AM EDT...
AT 154 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRIGHTON...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY
OCCUR WELL AHEAD OF ANY RAIN.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...CHOCTAW
LAKE...JEFFERSON...LAKE DARBY...UPPER ARLINGTON...PLAIN CITY...
HILLIARD...GROVE CITY AND DUBLIN.
ALSO...MADISON LAKE...LAFAYETTE...PLUMWOOD...ROSEDALE...BIG PLAIN...
LILLY CHAPEL...CHUCKERY AND HARRISBURG ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3982 8289 3975 8342 3996 8368 4001 8358
4001 8352 4005 8351 4023 8320 4018 8317
4014 8317 4014 8314Special weather statement, Aug 9, 6:05 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 605 AM EDT THU AUG 9 2012 INZ058-059-066-091030- UNION IN-FRANKLIN IN-FAYETTE IN- 605 AM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE...NORTHERN FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 630 AM EDT... AT 606 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUENA VISTA...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN FRANKLIN...SOUTHERN FAYETTE AND SOUTHWESTERN UNION COUNTIES... INCLUDING HAMBURG...BUENA VISTA...ANDERSONVILLE...PEPPERTOWN... LAUREL...COLUMBIA...METAMORA...ALPINE...DUNLAPSVILLE...MOUNDS STATE RECREATION AREA...BLOOMING GROVE AND NULLTOWN. LAT...LON 3967 8503 3946 8492 3935 8530 3956 8531
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 11:28 PM EDT | Special Weather Statement | ILN | Butler | 32 min |
| Aug 9, 12:11 AM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Aug 9, 12:41 AM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 9, 12:49 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 26 min |
| Aug 9, 1:23 AM EDT | Special Weather Statement | ILN | Clark, Greene | 37 min |
| Aug 9, 1:57 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 33 min |
| Aug 9, 6:49 AM EDT | Special Weather Statement | ILN | Butler, Preble | 26 min |
| Aug 9, 8:35 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Aug 9, 3:47 PM EDT | Special Weather Statement | ILN | Clermont | 43 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Aug 9, 4:29 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| Aug 9, 4:46 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Aug 9, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 48 min |
| Aug 9, 5:12 PM EDT | Special Weather Statement | ILN | Fairfield | 48 min |
| Aug 9, 5:14 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:29 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 33 min |
| Aug 9, 5:47 PM EDT | Special Weather Statement | ILN | Fairfield | 43 min |
| Aug 9, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 41 min |
| Aug 9, 5:59 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Aug 9, 6:09 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 2 hr |
| Aug 9, 6:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 50 min |
| Aug 9, 6:22 PM EDT | Special Weather Statement | ILN | Hocking | 38 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway | 63 min |
| Aug 9, 6:35 PM EDT | Special Weather Statement | ILN | Ross | 40 min |
| Aug 9, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 38 min |
| Aug 9, 7:14 PM EDT | Special Weather Statement | ILN | Pike, Ross | 46 min |
| Aug 9, 7:18 PM EDT | Special Weather Statement | ILN | Franklin | 42 min |
| Aug 9, 7:20 PM EDT | Special Weather Statement | ILN | Butler | 25 min |
| Aug 9, 7:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 37 min |
| Aug 9, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Aug 9, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 50 min |
| Aug 9, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton, Pendleton | 38 min |
| Aug 9, 4:24 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 2 hr |
| Aug 9, 4:55 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 81 min |
| Aug 8, 9:57 PM EDT | Special Weather Statement | ILN | Franklin | 48 min |
| Aug 8, 10:38 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin | 25 min |
| Aug 8, 10:40 PM EDT | Special Weather Statement | ILN | Dearborn | 35 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.